# SDR PJEA2011F00000

- Difficulty date: November 7, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N108CG
- Make and model: Israel ASTRA SPX
- Aircraft serial: 108
- Engine: Garrtt TFE73140
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 164300104
- Part serial: 1044
- Condition: Cracked
- Location: Cockpit
- Part time: 2,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, AFTER AN UNEVENTFUL .8 HR NIGHT FLIGHT.  PILOTS REPORTED THAT THE RT WINDSHIELD WAS CRACKED HALF WAY AROUND.  AFTER FURTHER INVESTIGATION IT WAS DETERMINED THAT THE CRACK WAS LIMITED TO THE OUTER PAIN.  A SPECIAL FLIGHT PERMIT WAS OBTAINED AND THE PLANE WAS RELOCATED TO A SERVICE CENTER FOR REPLACEMENT OF THE WINDSHIELD.
